Follow
Share

y Dad has been in and out of hospital for the last 2 months. Hospice called me in middle of night said there going to start him on 5mg morphine for pain that he has been having right side between lung and rib cage is this going to make him not himself all day I don't want him to be dopey all day

This question has been closed for answers. Ask a New Question.
Find Care & Housing
If it was me and I had to chose between being high or being in pain, please pass the morphine and let God do the rest. God bless you, may your angels guide you.
Helpful Answer (0)
Report

Do you want him to be in pain? Talk to the hospice nurse about if there is a possibility of finding a level of pain relief that doesn't make him dopey. Sadly there may not be one.

What are his illnesses? He must have some pretty serious illness and a poor prognosis for him to be on hospice. Did the hospice social worker or Nurse fully explain his condition to you?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.